X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
discrete mathematics and combinatorics (1) 1
edge-removal-critical graph (1) 1
er-critical graph (1) 1
mathematics (1) 1
protection (1) 1
protection of a graph (1) 1
roman-empire (1) 1
secure domination (1) 1
theoretical computer science (1) 1
trees (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete mathematics, ISSN 0012-365X, 2009, Volume 309, Issue 19, pp. 5820 - 5827
A secure dominating set X of a graph G is a dominating set with the property that each vertex u ∈ V G... 
ER-critical graph | Protection of a graph | Edge-removal-critical graph | Secure domination | MATHEMATICS | ROMAN-EMPIRE | TREES | PROTECTION
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.